Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2010, 10:32 PM EDT for Berks County, Lehigh County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2010, 10:32 PM EDT (02:32 UTC)
- Expired
- Jul 24, 2010, 11:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 157 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1790 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
820
WWUS81 KPHI 250232
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 PM EDT SAT JUL 24 2010
PAZ054-060-061-250330-
BERKS PA-CARBON PA-LEHIGH PA-
1032 PM EDT SAT JUL 24 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
LEHIGHTON TO 39 MILES NORTHWEST OF READING...MOVING SOUTHEAST AT 30
MPH. THE THUNDERSTORMS WILL BE NEAR LANSFORD...SUMMIT HILL AROUND
1045 PM...NEW TRIPOLI...JORDAN VALLEY AROUND 1100 PM...
CLAUSSVILLE...SCHNECKSVILLE AROUND 1115 PM...ANCIENT OAKS AND
WERNERSVILLE AROUND 1130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4090 7600
4092 7599 4094 7593 4054 7542 4033 7578
4027 7609 4036 7621 4036 7624 4049 7644
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 7:44 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 24, 7:44 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT SAT JUL 24 2010
.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL GIVE GROUND TO A COLD FRONT ON SUNDAY.
HIGH PRESSURE WILL BUILD IN FOR THE FIRST PART OF THE WEEK. A COLD
FRONT MAY MOVE INTO THE AREA AROUND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SPC ISSUED A TORNADO WATCH A SHORT TIME AGO ADJACENT TO OUR
NORTHWESTERN ZONES. THE WATCH GOES AS FAR EAST AS SCHUYLKILL, LUZERNE,
LAKAWANNA, WAYNE AND PIKE COUNTIES. WHILE I COULD NEVER RULE
ANYTHING OUT 100%, OUR PHONE DISCUSSIONS WITH SPC SUGGEST THAT THE
WATCH ISN'T GOING ANY FURTHER EAST.
THIS IS ALL GOING DOWN DUE TO A SHORT WAVE. THIS WAVE WILL MOVE
BY TO THE NORTH TONIGHT AS IT WEAKENS. ALTHOUGH A WATCH IS NOT
ANTICIPATED AT THIS TIME, THERE STILL SEEMS TO BE A WINDOW OF
OPPORTUNITY THIS EVENING OVER THE NORTHERN PART OF THE FORECAST
AREA FOR SOME THUNDERSTORMS. THIS DUE TO A WEAK CAP, SUFFICIENT
INSTABILITY, AVAILABLE MOISTURE, AND FORCING.
SO OUR POPS GRADUATE FROM HIGH CHANCE FAR NORTH TO LOW CHANCE
CENTRAL TO APPROACHING NIL SOUTH. WE DO CARRY ENHANCED WORDING
NORTH GIVEN THE AVAILABLE MOISTURE, INSTABILITY AND BULK SHEAR.
LATER TONIGHT, WE HAVE KEPT THE SLIGHT CHANCE POPS OVERNIGHT
NORTHWEST/NORTH FOR NOW, ALTHOUGH THE FRONT MAY BE A TAD SLOWER
THAN PREVIOUSLY THOUGHT.
WE REALLY DON'T EXPECT TEMPERATURES OR DEW POINTS TONIGHT TO BE
ANY LOWER THAN THEY WERE LAST NIGHT, WHICH MEANS IT'S GOING TO BE
RATHER UNPLEASANT. A CAVEAT TO THIS HAS TO DO WITH ANY CONVECTION
BRINGING A COOLER DOWNDRAFT TO INDIVIDUAL LOCATIONS, BUT WE ARE
NOT GOING TO FORECAST THIS IN THE GRIDS. AS A RESULT, TONIGHT WILL
NOT FEEL LIKE A NIGHT OF RELIEF, AND WE HAVE EXTENDED THE HEAT
ADVISORY AND WARNING THROUGH THE OVERNIGHT PERIOD.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
THE FRONT TOMORROW HAS A BROAD MID LEVEL TROUGH AND AN UPPER JET
PROVIDING SOME SUPPORT. THERE IS Q-VECTOR CONVERGENCE ALOFT AND
LOWER LEVEL FRONTOGENESIS ASSOCIATED WITH IT. SHEAR ABOVE H8
GENERALLY TENDS TO FEATURE BACKING RATHER THAN VEERING WINDS, AND
PERHAPS THAT WOULD ENHANCE INSTABILITY WITH MODEST COLD AIR
ADVECTION ALOFT AS THE RIDGE STARTS TO BREAK DOWN. THERE IS A
GOOD DEAL OF MOISTURE AT H8, WITH DEW POINTS IN EXCESS OF 15 DEG
C. SPC NOW PUTS THE ENTIRE AREA UNDER A RISK OF SEVERE
THUNDERSTORMS WITH THE SLIGHTLY SLOWER TIMING, AND STRONG WINDS
WOULD BE THE MAIN THREAT. VERY HEAVY DOWNPOURS ALSO ARE POSSIBLE.
NONETHELESS, WE CONTINUE TO LOOK AT FAIRLY LOW STAT GUIDANCE POPS.
WE HAVE LEANED VERY MUCH TOWARD THE HIGHER STAT GUIDANCE POPS FOR
NOW. WE ARE NOT ADDING ENHANCED WORDING IN THE GRIDS YET, BUT WILL
PUT IT IN THE HWO.
TEMPERATURES TOMORROW FOR MOST OF THE AREA PRESENTLY ARE NOT
FORECAST TO COMBINE WITH DEW POINTS TO REACH HEAT WARNING/ADVISORY
CRITERIA, BUT THAT IS SUBJECT TO CHANGE. THE LOCATIONS MOST LIKELY
TO EXPERIENCE UNABATED HEAT FOR ANOTHER DAY ARE OVER THE SOUTHERN
PART OF THE FORECAST AREA.
SUNDAY NIGHT WILL SEE A WELCOME CHANGE WITH COOLER AND MUCH DRIER
AIR THAT WILL LINGER INTO TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY WX WILL BEGIN THE EXTENDD PD, WITH A ZONAL W TO NW FLOW OVER THE
REGION AND HIGH PRESSURE TO THE S.
AN AREA OF LOW PRESSURE WILL BE MOVING ACRS SRN CANADA AROUND
MIDWEEK WITH ITS ATTENDANT CDFNT EXTENDING SWWD ACRS THE NRN TIER OF
THE CONUS. THERE ARE SIGNIFICANT TIMING DIFFS WRT THIS FRONT WITH
THE GFS BEING ABOUT 12 HRS FASTER THAN THE ECMWF. THE CMC SUPPORTS
THE SLOWER ECMWF TIMING. HAVE TRENDED THE FCST TWD THE SLOWER SOLN,
BUT HAVE JUST CARRIED LOW CHC VS SCHC POPS WHERE NEEDED.
EVEN WITH THE SLOWER SOLN, THE FRONT CLEARS THE AREA BY 30/12Z AND
HIGH PRESSURE BUILD BACK IN, BRINGING DRY AND RELATIVELY PLEASANT WX
FOR THE END OF THE WEEK AND FIRST PART OF THE WEEKEND.
TEMPS WILL BE AT OR SLIGHTLY ABV NRML THRU THE EXTENDD PD. IF
LATEST GUID IS CORRECT, WE MAY ACTUALLY HAVE A FEW DAYS THAT DON'T
HIT 90 DEGREES, BUT IT WILL BE CLOSE AND DEPENDENT ON MANY THINGS
SUCH AS CLOUD COVER.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THINGS REMAIN QUIET OVER THE AREA AS WE ARE CAPPED, WITH ALL OF THE
ACTIVE WX TO THE NW. THE BIG QUESTION REMAINS WHAT THE SWD EXTENT
OF THE CONVECTION WILL BE AS THE LARGE CLUSTER MOVES EWD. RIGHT
NOW, IT APPEARS THAT KABE WOULD HAVE THE BEST CHANCE OF SEEING
ANYTHING, SO WILL KEEP A MENTION OF CB THERE UNTIL WE SEE HOW THINGS
DO OR DO NOT DEVELOP. THERE IS A SMALLER CHC OF KRDG BEING IMPACTED
AND A VERY SMALL CHC ELSEWHERE. OUTSIDE OF ANY TSTMS THAT MAY
OCCUR, VFR CONDS WITH WINDS SW TO W WIND 10 KT OR LESS ARE EXPECTED
AREA-WIDE.
SUNDAY...A COLD FRONT WILL CROSS THE REGION BETWEEN THE LATE MORNING
AND AFTERNOON. CB CLOUD GROUPS WERE PLACED IN THE TAFS WITH
SCATTERED CONVECTION EXPECTED. WINDS WILL BE MAINLY WEST DURING THE
FIRST PART OF THE DAY AND THEN TURN NW AFTER FROPA DURING THE
AFTERNOON. GUSTY WINDS...HEAVY RAINS AND LOCAL IFR CONDITIONS WILL
OCCUR WITH ANT TSTM.
OUTLOOK...
VFR CONDITIONS EXPECTED SUN NIGHT AND EARLY NEXT WEEK WITH HIGH
PRESSURE BUILDING IN WITH A DRIER AND COOLER AIRMASS.
&&
.MARINE...
THE PRESSURE GRADIENT INCREASES TONIGHT AHEAD OF THE APPROACHING
COLD FRONT. IT APPEARS THAT WINDS WILL NOT INCREASE TO SCA
CRITERIA...BUT IT MAY BE CLOSE. I WILL OPT NOT TO INCLUDE THE FLAG
WITH THIS ISSUANCE...BUT MENTION SOME GUSTINESS LATER TONIGHT AND
SUNDAY. WINDS WILL ALSO INCREASE BEHIND THE FRONT SUN NIGHT AGAIN
WITH GUSTS NEAR/AT SCA CRITERIA. LOOKS A BIT EARLY AND THERE IS A
FAIR DEGREE OF UNCERTAINTY REGARDING THIS...SO I WILL NOT ISSUE
ANYTHING ATTM.
SCATTERED THUNDERSTORMS MAY POSE THE GREATEST MARINE HAZARD OVER THE
NEXT FEW DAYS WITH SOME ISOLATED ACTIVITY POSSIBLE WELL NORTH
(CLOSER TO NY) THIS EVENING AND SCATTERED ACTIVITY ON ALL OUR WATERS
SUN. WINDS AND SEAS WILL BE HIGHER IN AND AROUND THUNDERSTORMS. TAKE
YOUR NOAA WEATHER RADIO IF YOU WILL BE ON THE WATERS IN CASE SMW'S
ARE ISSUED. SEVERAL FAIR WEATHER DAYS EXPECTED WITH THE NEXT CHC FOR
SHOWERS/TSTMS LOOKING TO BE WED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 6 AM EDT SUNDAY FOR PAZ060>062.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 6 AM EDT SUNDAY FOR NJZ001-007>010-012>014-
016-020>027.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 6 AM EDT SUNDAY FOR DEZ002>004.
EXCESSIVE HEAT WARNING UNTIL 6 AM EDT SUNDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 AM EDT SUNDAY FOR MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI/KRUZDLO
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...O'HARA/NIERENBERG
MARINE...O'HARAHazardous weather outlook, Jul 24, 3:59 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EDT SAT JUL 24 2010 NJZ001-007>010-012>014-PAZ060>062-252100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-BERKS-LEHIGH-NORTHAMPTON- 359 PM EDT SAT JUL 24 2010 ...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ALSO, ANY THUNDERSTORMS THIS EVENING COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ054-055-252100- CARBON-MONROE- 359 PM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORMS THIS EVENING COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ015-PAZ068-069-252100- MERCER-MONTGOMERY-BUCKS- 359 PM EDT SAT JUL 24 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ALSO, ANY THUNDERSTORMS THIS EVENING COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ008-012-015-019-020-NJZ016-020>027-252100- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 359 PM EDT SAT JUL 24 2010 ...HEAT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY. DEZ001-NJZ017>019-PAZ067-070-071-252100- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- DELAWARE-PHILADELPHIA- 359 PM EDT SAT JUL 24 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY. ANZ450-252100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 359 PM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORMS THIS EVENING COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-451>455-252100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 PM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANY THUNDERSTORMS ON SUNDAY COULD GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 9:38 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT SAT JUL 24 2010
PAZ054-250230-
CARBON PA-
938 PM EDT SAT JUL 24 2010
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 32 MILES WEST OF WILKES-BARRE...MOVING SOUTHEAST
AT 40 MPH. IF THE THUNDERSTORM MAINTAINS THE SAME FORWARD SPEED...IT
WILL BE NEAR TRESCKOW...BEAVER MEADOWS AROUND 1015 PM...SUMMIT HILL
AND NESQUEHONING AROUND 1030 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4096 7555 4094 7557 4091 7555 4075 7579
4084 7594 4090 7600 4092 7599 4095 7588
4098 7584 4101 7575
KRUZDLOSpecial weather statement, Jul 24, 10:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 PM EDT SAT JUL 24 2010
PAZ054-060-061-250330-
BERKS PA-CARBON PA-LEHIGH PA-
1032 PM EDT SAT JUL 24 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
LEHIGHTON TO 39 MILES NORTHWEST OF READING...MOVING SOUTHEAST AT 30
MPH. THE THUNDERSTORMS WILL BE NEAR LANSFORD...SUMMIT HILL AROUND
1045 PM...NEW TRIPOLI...JORDAN VALLEY AROUND 1100 PM...
CLAUSSVILLE...SCHNECKSVILLE AROUND 1115 PM...ANCIENT OAKS AND
WERNERSVILLE AROUND 1130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4090 7600
4092 7599 4094 7593 4054 7542 4033 7578
4027 7609 4036 7621 4036 7624 4049 7644
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:26 PM EDT | Special Weather Statement | PHI | Hunterdon | 49 min |
| Jul 25, 12:09 AM EDT | Special Weather Statement | PHI | Somerset | 66 min |
| Jul 25, 1:33 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 87 min |
| Jul 25, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jul 25, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 61 min |
| Jul 25, 2:14 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 2 hr |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 80 min |
| Jul 25, 2:41 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset, Warren | 64 min |
| Jul 25, 2:45 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 30 min |
| Jul 25, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 80 min |
| Jul 25, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Gloucester | 57 min |
| Jul 25, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 93 min |
| Jul 25, 3:28 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 3:32 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 79 min |
| Jul 25, 4:02 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 4:11 PM EDT | Tornado Warning | PHI | Atlantic, Cape May, Cumberland | 34 min |
| Jul 25, 5:19 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jul 25, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 24, 9:38 PM EDT | Special Weather Statement | PHI | Carbon | 52 min |
| Jul 25, 12:53 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Chester, Lehigh, Monroe, Northampton | 112 min |
| Jul 25, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 75 min |
| Jul 25, 3:22 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 53 min |
| Jul 25, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 94 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.